Contact Us

CBS Moves ‘Two and a Half Men’ to Thursdays

Two and Half Men Season 10
CBS

Being Upfront week, CBS is hard at work announcing and promoting its new series, as well as plotting out ways to incorporate them into the current schedule.  Today a big move for the network’s flagship comedy ‘Two and a Half Men‘ is in the works, but what does it mean for its other comedies?  Who’s getting a big promotion, and who will be joining the ‘Men’ trio on their new night?

Change has been omnipresent for CBS’ biggest comedy ‘Two and a Half Men,’ which has already endured a complete shake-up in its lead actor and executive producer this year, so what’s a little more?  Along with their Upfront presentation today, The Eye has announced that ‘Two and a Half Men’ will vacate its Monday time slot, joining CBS’ other major hit ‘The Big Bang Theory‘ on Thursday nights.

The unholy popular paring will fill out the 8-9 time slot, and will be followed by a second season of ‘Person of Interest,’ and CBS’ new modern-day Sherlock Holmes adaptation ‘Elementary.’

But that’s not all!  Someone’s got to fill the cherry spot vacated by ‘Two and a Half Men,’ and it would seem that Kat Dennings sitcom ‘2 Broke Girls‘ will fill the slot, a development appropriated by the crude field day its characters would have with the phrase “fill the slot.”  Yay.

Below is CBS’ full fall schedule, for your viewing pleasures:

MONDAY

8:00-8:30 PM How I Met Your Mother

8:30-9:00 PM PARTNERS (N)

9:00-9:30 PM 2 Broke Girls (NT)

9:30-10:00 PM MIKE & Molly

10:00-11:00 PM HAWAII FIVE-0

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM VEGAS (N)

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM Criminal Minds

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

THURSDAY

8:00-8:30 PM The Big Bang Theory

8:30-9:00 PM Two and a Half Men (NT)

9:00-10:00 PM Person Of Interest

10:00-11:00 PM ELEMENTARY (N)

FRIDAY

8:00-9:00 PM CSI: NY (NT)

9:00-10:00 PM MADE IN JERSEY (N)

10:00-11:00 PM Blue Bloods

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 Hours Mystery

SUNDAY

7:00-8:00 PM 60 Minutes

8:00-9:00 PM THE Amazing Race

9:00-10:00 PM THE Good Wife

10:00-11:00 PM THE Mentalist (NT)

Will you follow ‘Two and a Half Men’ to Thursday nights?  Will any other networks be able to compete with a block like that?  Thank goodness ‘Community‘ moved to Fridays!  Tell us what new shows you’re most excited to see in the comments!

Best of the Web

More From Around the Web

Leave a Comment

It appears that you already have an account created within our VIP network of sites on . To keep your points and personal information safe, we need to verify that it's really you. To activate your account, please confirm your password. When you have confirmed your password, you will be able to log in through Facebook on both sites.

Forgot your password?

*Please note that your points, prizes and activities will not be shared between programs within our VIP network.

It appears that you already have an account on this site associated with . To connect your existing account with your Facebook account, just click on the account activation button below. You will maintain your existing profile and VIP program points. After you do this, you will be able to always log in to http://screencrush.com using your Facebook account.

*Please note that your points, prizes and activities will not be shared between programs within our VIP network.

Please fill out the information below to help us provide you a better experience.

Register on ScreenCrush quickly by logging in with your Facebook account. It's just as secure, and no password to remember!

Not a Member? Sign Up Here

Please solve this simple math problem to prove that you are a real person.

Register on ScreenCrush quickly by logging in with your Facebook account. It's just as secure, and no password to remember!